Points entiers et modèles des courbes algébriques.
Monatshefte für Mathematik, Tome 118 (1994) no. 3-4, pp. 111-144
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
global field, algebraic curves, effective computation of integer points, integer points on curves of genus 2, integer points on quartic equations, explicit upper bounds for the heights of integer points, cyclic coverings
@article{MOMA_1994__118_3-4_178661,
author = {Dimitrios Poulakis},
title = {Points entiers et mod\`eles des courbes alg\'ebriques.},
journal = {Monatshefte f\"ur Mathematik},
pages = {111--144},
year = {1994},
volume = {118},
number = {3-4},
zbl = {0811.11023},
url = {http://geodesic.mathdoc.fr/item/MOMA_1994__118_3-4_178661/}
}
Dimitrios Poulakis. Points entiers et modèles des courbes algébriques.. Monatshefte für Mathematik, Tome 118 (1994) no. 3-4, pp. 111-144. http://geodesic.mathdoc.fr/item/MOMA_1994__118_3-4_178661/